# SDR SWAA2021062416033

- Difficulty date: September 14, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / LOCATED AND DRILLED NEW ACB FWD CORNER SCUFF PLATE PER SRM 51-40-05. OK TO INSTALL. LEAD 59 9.26.20 INSP 231 09/26/20; REMOVED AND REPLACED/INSTALLED AFT CARGO BAY FWD CORNER SCUFF PLATE IAW AMM 53-11-02-420-801
